Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 370, Number 7
HTML articles powered by AMS MathViewer

A random walk on a non-intersecting two-sided random walk trace is subdiffusive in low dimensions
Daisuke Shiraishi PDF
Trans. Amer. Math. Soc. 370 (2018), 4525-4558
Moduli spaces of meromorphic functions and determinant of the Laplacian
Luc Hillairet, Victor Kalvin and Alexey Kokotov PDF
Trans. Amer. Math. Soc. 370 (2018), 4559-4599
Derangements in finite classical groups for actions related to extension field and imprimitive subgroups and the solution of the Boston–Shalev conjecture
Jason Fulman and Robert Guralnick PDF
Trans. Amer. Math. Soc. 370 (2018), 4601-4622
Fields of definition of elliptic $k$-curves and the realizability of all genus 2 Sato–Tate groups over a number field
Francesc Fité and Xavier Guitart PDF
Trans. Amer. Math. Soc. 370 (2018), 4623-4659
Bounded orbits of certain diagonalizable flows on $SL_{n}(R)/SL_{n}(Z)$
Lifan Guan and Weisheng Wu PDF
Trans. Amer. Math. Soc. 370 (2018), 4661-4681
On the asymptotic stability in the energy space for multi-solitons of the Landau-Lifshitz equation
Yakine Bahri PDF
Trans. Amer. Math. Soc. 370 (2018), 4683-4707
Continuity of the solution map of the Euler equations in Hölder spaces and weak norm inflation in Besov spaces
Gerard Misiołek and Tsuyoshi Yoneda PDF
Trans. Amer. Math. Soc. 370 (2018), 4709-4730
On existence of generic cusp forms on semisimple algebraic groups
Allen Moy and Goran Muić PDF
Trans. Amer. Math. Soc. 370 (2018), 4731-4757
On self-affine measures with equal Hausdorff and Lyapunov dimensions
Ariel Rapaport PDF
Trans. Amer. Math. Soc. 370 (2018), 4759-4783
Monoid varieties with extreme properties
Marcel Jackson and Edmond W. H. Lee PDF
Trans. Amer. Math. Soc. 370 (2018), 4785-4812
Krull–Gabriel dimension of domestic string algebras
Rosanna Laking, Mike Prest and Gena Puninski PDF
Trans. Amer. Math. Soc. 370 (2018), 4813-4840
Computing local zeta functions of groups, algebras, and modules
Tobias Rossmann PDF
Trans. Amer. Math. Soc. 370 (2018), 4841-4879
Iterated matched products of finite braces and simplicity; new solutions of the Yang-Baxter equation
D. Bachiller, F. Cedó, E. Jespers and J. Okniński PDF
Trans. Amer. Math. Soc. 370 (2018), 4881-4907
Curve packing and modulus estimates
Katrin Fässler and Tuomas Orponen PDF
Trans. Amer. Math. Soc. 370 (2018), 4909-4926
Continued fractions with $SL(2, Z)$-branches: combinatorics and entropy
Carlo Carminati, Stefano Isola and Giulio Tiozzo PDF
Trans. Amer. Math. Soc. 370 (2018), 4927-4973
Perfectly ordered quasicrystals and the Littlewood conjecture
Alan Haynes, Henna Koivusalo and James Walton PDF
Trans. Amer. Math. Soc. 370 (2018), 4975-4992
Slice regular semigroups
Riccardo Ghiloni and Vincenzo Recupero PDF
Trans. Amer. Math. Soc. 370 (2018), 4993-5032
Higher-dimensional contact manifolds with infinitely many Stein fillings
Takahiro Oba PDF
Trans. Amer. Math. Soc. 370 (2018), 5033-5050
Contents of partitions and the combinatorics of permutation factorizations in genus $0$
S. R. Carrell and I. P. Goulden PDF
Trans. Amer. Math. Soc. 370 (2018), 5051-5080
On $L_p$-estimates for elliptic and parabolic equations with $A_p$ weights
Hongjie Dong and Doyoon Kim PDF
Trans. Amer. Math. Soc. 370 (2018), 5081-5130
The topology of the zero locus of a genus 2 theta function
Kevin Kordek PDF
Trans. Amer. Math. Soc. 370 (2018), 5131-5153
Twist regions and coefficients stability of the colored Jones polynomial
Mohamed Elhamdadi, Mustafa Hajij and Masahico Saito PDF
Trans. Amer. Math. Soc. 370 (2018), 5155-5177
On some determinant and matrix inequalities with a geometrical flavour
Ting Chen PDF
Trans. Amer. Math. Soc. 370 (2018), 5179-5208
Uniqueness of positive solutions to some coupled cooperative variational elliptic systems
Yulian An, Jann-Long Chern and Junping Shi PDF
Trans. Amer. Math. Soc. 370 (2018), 5209-5243
Log-concavity properties of Minkowski valuations
Astrid Berg, Lukas Parapatits, Franz E. Schuster and Manuel Weberndorfer; With an appendix by Semyon Alesker PDF
Trans. Amer. Math. Soc. 370 (2018), 5245-5277